# SDR CALA0001321

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 41,119 hours, 21,374 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.4 INCH CRACK IN ABB DOOR INTERIOR SKIN AT LIGHTENING HOLE EDGE.  THE EXISTING REPAIR DOUBLERS WERE REMOVED AND A NEW SINGLE DOUBLER REPAIR WAS INSTALLED IAW ECRA 5230-01571.
